# SDR UALA2013020400639

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA.  FLOORBEAM CORRODED BS 333 RBL 7-23.  REMOVED CORROSION, FOUND OUT OF LIMITS.  FABRICATED NEW FLOORBEAM IAW SRM 53-00-04, 51-10-02, 51-21-01 & GMMN 1-0-1-007.   MAJOR REPAIR.
